Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Taking co-amoxiclav for urine infection. Rash on left breast. Do I have an inflammatory breast cancer?

I have been prescribed co-amoxiclav for a urine infection, I started them Monday, then noticed a red rash on my left breast, it is itchy, not sore or uncomfortable or anything like that but it covers pretty much all of my breast. I have been to the dr this morning and she told me she had never known a rash to show up just on one place from a antibiotic, anyway she left me a bit uncertain, so I googled my symptoms and it says about inflammotary breast cancer, could I have this? I have just turned 20.
Asked On : Sat, 27 Apr 2013
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
The possibiltity of cancer is negligible. DOnt worry about this. This can be antibiotics side effect,but also any kind of mastitis, insect bite, allergy or irritation. The best thing is to wait and see will it progress or not. I dont think that any medicines or creams are neccessary. Take another antibiotic and dont worry. Wish you good health.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Oncologist, Radiation Dr. Subhas Pandit's  Response
Welome to healthcaremagic

Skin rash is common side effect of co-amoxiclav. Antihistaminic are available over the counter and are helpful in this condition.If the rash does not disappear within few days you should consult a health care professional.

Regarding inflammatory breast caner ,it is extremely rare to get breast ancer in your age.So you need not worry.

Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor